Journal of Inequalities and Applications
Volume 4 (1999), Issue 4, Pages 283-299
Some generalized Poincaré inequalities and applications to problems arising in electromagnetism
Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato 5, Bologna 40127, Italy
Received 30 September 1998; Revised 16 January 1999
Copyright © 1999 Roberta Nibbi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Two Poincaré type theorems for sufficiently regular fields are obtained. In particular, we
prove that their -norm can be controlled by the -norms of their curl and divergence and the -norm of their tangential (or normal) component on the boundary. Finally, some applications of these results are given in the context of the electromagnetic theory.